# SDR SWIA201231627

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 23,095 hours, 19,963 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN THE COCKPIT.  (FLT 5614)  FOUND DOME LIGHT BETWEEN GALLEY AND FLIGHT DECK TO BE BURNED.  REPLACED DOME LIGHT ASSEMBLY IN REFERENCE TO AMM.
